MAUDE Adverse Event Report: STRYKER GMBH UNKNOWN SLIDING CORE 8 MM; IMPLANT

STRYKER GMBH UNKNOWN SLIDING CORE 8 MM; IMPLANT
Model Number 99-0028/12F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
A collecting agency filed a claim on behalf of a health insurer in response to a revision surgery resulting from ra2019-2173330.
 
Additional Manufacturer Narrative
D1, d2, d4 information updated to indicate device information is unknown.The reported event could not be confirmed since no product and no medical records, i.E.X-rays, had been provided.Manufacturing documents could not be reviewed since no lot-no was communicated.No nc/capa had been filed for the item in question.Potential implant exchange had been considered in the risk management file.The labelling informs about protentional adverse effects resp.Their causes.In the case presented an unknown sliding core, 8mm had been revised due to during a procedure of bone removal.A deficiency of the sliding core was not reported.However, more detailed information about the complaint event such as x-rays must be available in order to determine the complete root cause of the complaint event.With available information a real root cause could not be determined.In case substantive information or the item itself becomes available we reserve the right to re-open the investigation with root cause assessment.
 
Event or Problem Description

Brand Name
UNKNOWN SLIDING CORE 8 MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11896759
Report Number0008031020-2021-00247
Device Sequence Number3633097
Product Code NTG
UDI-Device Identifier00886385026985
UDI-Public00886385026985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number99-0028/12F
Device Catalogue NumberUNK_SEL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RA2019-2173330
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR